Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12188/32203
DC FieldValueLanguage
dc.contributor.authorDimovski, Pavelen_US
dc.contributor.authorDimovski, Tomien_US
dc.contributor.authorDimovski, Doncoen_US
dc.date.accessioned2024-12-30T11:28:50Z-
dc.date.available2024-12-30T11:28:50Z-
dc.date.issued2024-
dc.identifier.urihttp://hdl.handle.net/20.500.12188/32203-
dc.language.isoenen_US
dc.publisherMatematicki Biltenen_US
dc.relation.ispartofMatematichki Biltenen_US
dc.relation.ispartofseriesVol. 48;No. 1-
dc.titleON SEQUENCE CONVERGENCE IN (3, j)-METRIC SPACES, j ∈ {1, 2}en_US
dc.typeArticleen_US
dc.identifier.doihttps://doi.org/10.37560/matbil-
item.grantfulltextnone-
item.fulltextNo Fulltext-
Appears in Collections:Faculty of Technology and Metallurgy: Journal Articles
Show simple item record

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.